ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Singh, Samar and Raha, Soumyendu (2012) Five-stage Milstein methods for SDEs. In: International Journal of Computer Mathematics, 89 (6). pp. 760-779.

Gupta, Hari Shanker (2012) A numerical study of variable coefficient elliptic Cauchy problem via projection method. In: International Journal of Computer Mathematics, 89 (6). pp. 795-809.

Das, Abhijit and Madhavan, Veni CE (2005) On the cubic sieve method for computing discrete logarithms over prime fields. In: International Journal of Computer Mathematics, 82 (12). pp. 1481-1495.

Jain, MK and Ramful, A and Sen, SK (2000) Solving linear differential equations as a minimum norm least squares problem with error-bounds. In: International Journal of Computer Mathematics, 74 (03). pp. 325-343.

Venugopal, R and Srikant, YN (1999) The complexity of certain incremental code generation problems. In: International Journal of Computer Mathematics, 71 (4). pp. 447-458.

Pal, SP and Dasgupta, B and Madhavan, CEV (1994) Optimal polygon placement by translation. In: International Journal of Computer Mathematics, 52 (3-4). 139-148 .

Prasad, Devi I and Murthy, ISN and Patnaik, LM (1992) An optimal parallel algorithm for sparse matrix bandwidth reduction on a linear array. In: International Journal of Computer Mathematics, 42 (1-2). pp. 7-20.

Sarkar, Dilip and Das, Sajal Kumar and Agrawal, Vinod Kumar and Patnaik, Lalit Mohan (1990) A new methodology for analyzing distributed systems modeled by petri nets. In: International Journal of Computer Mathematics, 31 (3-4). pp. 153-165.

Srikant, YN (1990) A parallel algorithm for the minimization of finite state automata. In: International Journal of Computer Mathematics, 32 (2). pp. 1-11.

Sen, SK and Venkaiah, VC (1988) On computing an equivalent symmetric matrix for a nonsymmetric matrix. In: International Journal of Computer Mathematics, 24 (2). pp. 169-180.

Chandrasekaran, N and lyengar, Sitharama S and Chen, Peter P (1988) A denotational semantics for the generalized ER model and a simple ER algebra. In: International Journal of Computer Mathematics, 24 (2). pp. 99-113.

This list was generated on Sun Apr 18 01:40:25 2021 IST.